# SDR SWAA2024052179410

- Difficulty date: April 25, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 59,235 hours, 35,515 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 436-500 Lbl18
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TRACK TIEDOWNS AT FCB BS400; BS436; BS496; BS500 LBL18 WL156.<[01] REMOVED AND REPLACED TRACK-TIEDOWN LBL 18 BS 396 TO BS 500D I.A.W SRM 53-00-53-1A-2 PARA 4B (2) FIG 103 DETAIL G; SRM 51-10-02-0G PAR 9C; SRM 51-40-02-0G-0 AND DWG 143A7500.;[02] VERIFIED COMPLETE
